# SDR AALA20170731001

- Difficulty date: July 30, 2017
- Submitted: August 3, 2017
- Operation: Air carrier
- Aircraft: N9616G
- Make and model: Doug MD 83
- Aircraft serial: 53563
- Aircraft time: 56,440 hours, 27,802 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Fitting
- Part number: 5919217511
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. CORROSION ON LEFT WING OUTBOARD FLAP CENTER HINGE FITTING LOWER OUTBOARD MOUNT STUDS BETWEEN STATION 984 AND 1007. REPLACED HINGE FITTING PER AMM 57-40-01. (SEE AALA201708039018, AALA201708039019, AALA201708039020, AALA201708039021).
